# SDR ASAA2021120736889

- Difficulty date: December 7, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 32,749 hours, 10,442 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8388
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 52,009 hours, 17,417 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON RECALL, #1 PACK ILLUMINATED ON RECALL. EXTINGUISHED ON RESET. GROUNDED - YES. RELEASED PER MEL 21-32B  LEFT PACK LIGHT ILLUMINATED ON RECALL. ENROUTE MEL - A/C CKD & REL IAW MEL 21-32B, LEFT PACK ONE TEMP CONT SYS INOP. PERFORMED PACK TEMPERATURE CONTROL BITE PROCEDURE B737-900 FIM 21-62 TASK 801. NO FAULTS & PERFORMED FIM 21-62 TASK 802. AFTER PERFORM PZTC TEST REF B737-900 AMM 21-62- TASK SUPPORT SHOW TCV FAULT AT PACK #1. ACCOMPLISHED BITE CHECK ON BOTH PZTC PER AMM 21-61-00-740-801-002. LH PZTC SHOWS ACTIVE FAULT FOR LH PACK TCV. ACCOMPLISHED B737-900 FIM 21-62 TASK 830. NO DISCREPANCIES FOUND. DUE TO HISTORY REPLACED LH TCV PRECAUTIONARY PER AMM 21-51-10. PZTC BITE AND GROUND TEST SUCCESSFUL. LEAK CHECK GOOD. THIS CLEARS MEL 21-32B.
